MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
Model Number 503312BL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Infection #10 at 1 month.

Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM  41468
MDR Report Key17627376
Report Number1287163-2023-02251
Device Sequence Number7302184
Product Code DZE
UDI-Device IdentifierE0HM503312BL1
UDI-PublicE0HM503312BL1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/25/2023
Report Date (Section F) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number503312BL
Device Catalogue Number503312BL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2023
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Date Report Sent to FDA08/25/2023